Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2008 year

"Categorical aspects of toric topology". In: "Toric Topology" (M.Harada et al, eds.), Contemporary Mathematics, vol.460, American Mathematical Society, Providence, RI, 2000, pp.293-322.

Go to publication

Authors: Panov T., Ray N.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site